# SDR 97ZZZX1697

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15597
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335072
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 6244802
- Condition: Corroded
- Location: Lt Wing Aft
- Part time: 3,251 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND AFT WING FITTINGS AND ADJACENT STRUCTURE CORRODED.  PIPER SB977 ADDRESSES THIS PROBLEM.  CAUSE DUE TO WINDOW SEALS FAILING AND MOISTURE REMAINING IN THE INSULATION.
